Is it ok to take melatonin while taking klonopin?
- 17 Jan 2012 by mdcnhwk
- klonopin, melatonin
18 Jan 2012
The use of melatonin and benzodiazepines or nonbenzodiazepine hypnotics may result in a transient enhancement of sedation and impairment of memory, coordination, and attention within 1 hour of coadministration.
However, for more info do talk to your doc/pharmacist who prescribed the meds.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have tried the following sleep meds with no success seroquel, trazodone, hydroxyine, ativan, melatonin, and tylenol pm, and am currently taking ...
2 answers • 2 Nov 2010
I have been prescribed Melatonin to help with my sleep patterns and after two days of taking the drug i have had two fair nights sleep but still did ...
1 answer • 21 Oct 2011
I've been taking 5 mg of melatonin with zoloft. I am sleeping but find I'm groggy and depressed in the morning? Could this be from the ...
2 answers • 2 Sep 2013
Hello, I have been taking Melatonin for a aid sleep, it helps wonderfully, but of course there is a negative. I notice the next day after taking it i ...
5 answers • 21 Feb 2016
I was taking 1 mg of Melatonin for about 3 months for sleep after my Bro died & it worked so well for sleep. Suddenly I started having acute ...
1 answer • 8 days ago